MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 4095 SURGICAL TABLE

STERIS CORPORATION STERIS; 4095 SURGICAL TABLE
Model Number STERIS
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During follow up with user facility personnel, it was disclosed that a nurse present at the time of the reported event was hit by the armboard when the table moved.The nurse applied ice and took over the counter pain reliever.User facility personnel present at the time of the reported event stated that the table unlocked while the hand control was stored between the tabletop and the x-ray top.At the conclusion of the procedure, the table was commanded to level however, a "loud snap" was heard followed by the table going into reverse trendelenburg.The noise heard by user facility personnel can be indicative of the table contacting items stored on the table base during movement.The hand control subject of the reported event was also indicating the battery level to be low.A steris service technician inspected the 4095 surgical table and was unable to duplicate the reported event.The technician did observe damage to the hand control cord and the clip on the back of the hand control to be missing.The table's column shrouds also exhibited damage.The user facility declined repairs to be completed by steris.The 4095 surgical table is not under a steris service contract.The user facility is responsible for all service and maintenance activities.Steris offered in-service training on the proper use and operation of the 4095 surgical table, specifically not storing items on the base of the table and the importance of proper handling of the hand control however, the user facility declined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure, their 4095 surgical table unlocked and lowered in height without being commanded to do so.The patient was transferred to another table, and the procedure was completed successfully.
 
Additional Manufacturer Narrative
On december 3, 2025, steris received medwatch mw5178876.During our investigation it was determined that this medwatch is associated with medical device report (mdr) 1043572-2025-00097 that was submitted on october 31, 2025.It should be noted that steris is submitting a follow-up mdr solely due to the receipt of the user facility medwatch report which is in accordance with our procedures.No additional issues have been reported.

Brand Name
STERIS
Common Device Name
4095 SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23438807
Report Number1043572-2025-00097
Device Sequence Number17333099
Product Code FQO
UDI-Device Identifier00724995195236
UDI-Public(01)00724995195236(11)220823
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSTERIS
Device Catalogue Number4095 SURGICAL TABLE
Device Lot Number(21)0421422059
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown